# SDR AALA20120704001

- Difficulty date: July 4, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 72,275 hours, 11,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE AT CABIN FLOOR, BETWEEN STATIONS 742 TO 764 AT LEFT BUTTLINE 40 HAS 2 CRACKS AT FASTENER HOLES.  REPLACED INTERCOSTAL PER AARD 51-00-05-1.
